Complete solution of parametrized Thue equations

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)93-113
JournalActa mathematica et informatica Universitatis Ostraviensis
Volume6
Publication statusPublished - 1998

Cite this

Complete solution of parametrized Thue equations. / Heuberger, Clemens; Pethö, Attila; Tichy, Robert.

In: Acta mathematica et informatica Universitatis Ostraviensis, Vol. 6, 1998, p. 93-113.

Research output: Contribution to journalArticleResearchpeer-review

@article{243fc659a8de4cae89f54c4932809ffa,
title = "Complete solution of parametrized Thue equations",
author = "Clemens Heuberger and Attila Peth{\"o} and Robert Tichy",
year = "1998",
language = "English",
volume = "6",
pages = "93--113",
journal = "Acta mathematica et informatica Universitatis Ostraviensis",
issn = "1211-4774",
publisher = "Ostravsk{\'a} univerzita",

}

TY - JOUR

T1 - Complete solution of parametrized Thue equations

AU - Heuberger, Clemens

AU - Pethö, Attila

AU - Tichy, Robert

PY - 1998

Y1 - 1998

M3 - Article

VL - 6

SP - 93

EP - 113

JO - Acta mathematica et informatica Universitatis Ostraviensis

JF - Acta mathematica et informatica Universitatis Ostraviensis

SN - 1211-4774

ER -